MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY VUETIP STERIL TROCAR CLEAN KIT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONSOLIDATED MEDICAL EQUIPMENT COMPANY VUETIP STERIL TROCAR CLEAN KIT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number VUETIP10
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer, that the vuetip10, vuetip steril trocar clean kit was being used during a robotic procedure on (b)(6) 2023 date when it was reported ¿the cleaning stick (vuetip) was inserted into the abdomen via a robotic port.This is in such a way that they have cleaned the robot port, they have left the cleaning stick behind and at the same time used the suction in the abdomen.This has then caused the cleaning stick to be sucked into the abdomen on the basis of a negative pressure.They have been used to the fact that there is a stop in the back part of the cleaning stick that has prevented this.The vuetip can be bent at the rear end to prevent this, but the stick will then be slightly shorter, but is sufficient for cleaning both standard trocars and robotic ports.It is of course a different handling and there is a limitation that the vuetip does not have a stop at the back of the stick.No damage occurred as the product is found and can be taken out of the same port.¿.The procedure was completed with the use of an alternate peang with sterile compress device and a 10-minute delay was also reported.There was no report of injury, medical intervention, or extended hospitalization to the patient or user.This report is being raised on the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device will not be returned and no photographic evidence has been provided therefore the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised to use the small head vuetip trocar swab for 5-8 mm trocars, and the large head vuetip trocar swab for 8-12 mm trocars.Grasp handle and push foam head straight into the trocar.Do not release or bend the vuetip trocar swab.On certain trocar models that have a spring loaded valve, open the valve during insertion or retraction of the vuetip trocar swab.Do not extend foam head beyond distal end of trocar.The shafts of the vuetip trocar swabs are radiopaque.Vuetip trocar swabs are not compatible with snowden-pencer trocars or other metal trocars.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer, that the vuetip10, vuetip steril trocar clean kit was being used during a robotic procedure on (b)(6) 2023 date when it was reported ¿the cleaning stick (vuetip) was inserted into the abdomen via a robotic port.This is in such a way that they have cleaned the robot port, they have left the cleaning stick behind and at the same time used the suction in the abdomen.This has then caused the cleaning stick to be sucked into the abdomen on the basis of a negative pressure.They have been used to the fact that there is a stop in the back part of the cleaning stick that has prevented this.The vuetip can be bent at the rear end to prevent this, but the stick will then be slightly shorter, but is sufficient for cleaning both standard trocars and robotic ports.It is of course a different handling and there is a limitation that the vuetip does not have a stop at the back of the stick.No damage occurred as the product is found and can be taken out of the same port." the procedure was completed with the use of an alternate peang with sterile compress device and a 10-minute delay was also reported.There was no report of injury, medical intervention, or extended hospitalization to the patient or user.This report is being raised on the reported malfunction with potential for injury upon reoccurrence.

Brand Name
VUETIP STERIL TROCAR CLEAN KIT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key17919462
Report Number3007305485-2023-00215
Device Sequence Number2956685
Product Code GCJ
UDI-Device Identifier20845854061777
UDI-Public(01)20845854061777(17)260321(10)2023032210
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K150569
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2026
Device Catalogue NumberVUETIP10
Device Lot Number2023032210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer11/27/2023
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic